# SDR C2XA99IA239

- Difficulty date: March 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57734
- Make and model: Emb EMB-120RT
- Aircraft serial: 120199
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 12004449001
- Condition: Corroded
- Location: Frame 40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, FOUND FRAME 40 CROSSBEAMS CORRODED.  REMOVED CORROSION FROM LEFT BEAMS. REMOVED AND INSTALLED NEW RIGHT BEAMS IAW SRM 51-40-02.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
